# SDR NWAA071835514

- Difficulty date: May 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 54,532 hours, 24,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR LIGHTS AT ROWS 23 TO 32 INOPERATIVE.  RESET ELECTRICAL PLUG ON POWER SUPPLY. AIRCRAFT OK FOR SERVICE.
